On new classes of analytic functions with negative coefficients. II
Bull. Korean Math. Soc. 1994 Vol. 31, No. 2, 269-288
M. K. Aouf and H. E. Darwish
University of Mansoura and University of Mansoura
Keywords :
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd